zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Optimality conditions for Henig and globally proper efficient solutions with ordering cone has empty interior. (English) Zbl 1112.90077
Summary: We consider the set-valued vector optimization problems with constraint in locally convex spaces. We present the necessary and sufficient conditions for Henig efficient solution pair, globally proper efficient solution pair and super efficient solution pair without the ordering cones having the nonempty interior.

90C29Multi-objective programming; goal programming
52A40Inequalities and extremum problems (convex geometry)
90C46Optimality conditions, duality
90C48Programming in abstract spaces
Full Text: DOI
[1] De Araujo, A. P.; Monteiro, P. K.: On programming when the positive cone has an empty interior. J. optim. Theory appl. 67, 395-410 (1990) · Zbl 0696.90044
[2] J.M. Borwein, A.S. Lewis, Partially finite convex programming, Research Report, Dalhousie University Halifax, NS, 1987 · Zbl 0778.90050
[3] Borwein, J. M.; Wolkowicz, H.: A simple constraint qualification in infinite dimensional programming. Math. programming 35, 83-96 (1986) · Zbl 0597.90056
[4] Borwein, J. M.; Lewis, A. S.: Partially finite convex programming, part I: Quasi relative interiors and duality theory. Math. programming 57, 15-48 (1992) · Zbl 0778.90049
[5] Borwein, J. M.; Lewis, A. S.: Partially finite convex programming, part II: Explicit lattice models. Math. programming 57, 49-83 (1992) · Zbl 0778.90050
[6] Borwein, J. M.; Zhuang, D.: Super efficiency in vector optimization. Trans. amer. Math. soc. 338, 105-122 (1993) · Zbl 0796.90045
[7] Corley, H. W.: Existence and Lagrangian duality for maximizations of set-valued functions. J. optim. Theory appl. 54, 489-501 (1987) · Zbl 0595.90085
[8] Corley, H. W.: Optimality conditions for maximization of set-valued functions. J. optim. Theory appl. 58, 1-10 (1988) · Zbl 0956.90509
[9] Fu, W. T.: On strictly efficient points of a set in a normed linear spaces. J. systems sci. Math. sci. 17, 324-329 (1997) · Zbl 0918.46019
[10] Gätz, A.; Jahn, J.: The Lagrange multiplier rule in set-valued optimization. SIAM J. Optim. 10, 331-344 (1999) · Zbl 1029.90065
[11] Gong, X. H.; Dong, H. B.; Wang, S. Y.: Optimality conditions for proper efficient solutions of vector set-valued optimization. J. math. Anal. appl. 284, 332-350 (2003) · Zbl 1160.90649
[12] Gong, X. H.: Efficiency and Henig efficiency for vector equilibrium problems. J. optim. Theory appl. 108, 139-154 (2001) · Zbl 1033.90119
[13] Gowda, M. S.; Teboulle, M.: A comparison of constraint qualifications in infinite-dimensional convex programming. SIAM J. Control optim. 28, 925-935 (1992) · Zbl 0713.49042
[14] Henig, M. I.: Proper efficiency with respect to cones. J. optim. Theory appl. 36, 387-407 (1982) · Zbl 0452.90073
[15] Jahn, J.: Mathematical vector optimization in partially-ordered linear spaces. (1986) · Zbl 0578.90048
[16] Jameson, G.: Ordered linear spaces. Lecture notes in math. 141 (1970) · Zbl 0196.13401
[17] Jeyakumar, V.; Wolkowicz, H.: Generalizations of Slater’s constraint qualification for infinite convex programs. Math. programming 57, 85-101 (1992) · Zbl 0771.90078
[18] Li, Z. F.; Chen, G. Y.: Lagrange multiplies, saddle points and duality in vector optimization of set-valued maps. J. math. Anal. appl. 215, 297-316 (1997) · Zbl 0893.90150
[19] Li, Z. M.: The optimality condition for vector optimization of set-valued maps. J. math. Anal. appl. 237, 413-424 (1999) · Zbl 0946.90078
[20] Limber, M.; Goodrich, R. K.: Quasi interiors, Lagrange multipliers, and lp spectral estimation with lattice bounds. J. optim. Theory appl. 78, 143-161 (1993) · Zbl 0796.49028
[21] Lin, L. J.: Optimization of set-valued function. J. math. Anal. appl. 86, 30-51 (1994) · Zbl 0987.49011
[22] Ling, C.: K - T type optimality conditions of multi objective programming with set-valued maps. J. systems sci. Math. sci. 20, 196-202 (2000) · Zbl 0965.90046
[23] Luc, D. T.: Contingent derivatives of set-valued maps and applications to vector optimization. Math. programming 50, 99-111 (1991) · Zbl 0718.90080
[24] Mehra, A.: Super efficiency in vector optimization with nearly convex like set-valued maps. J. math. Anal. appl. 276, 815-832 (2002) · Zbl 1106.90375
[25] Robertson, A. P.; Robertson, W.: Topological vector spaces. (1964) · Zbl 0123.30202
[26] Rong, W. D.; Wu, Y. N.: Characterization of super efficiency in cone-convex-like vector optimization with set-valued maps. Math. methods oper. Res. 48, 247-258 (1998) · Zbl 0930.90078
[27] Song, W.: Duality for vector optimization of set-valued functions. J. math. Anal. appl. 201, 212-225 (1996) · Zbl 0851.90110
[28] Song, W.: Lagrangian duality for minimization of nonconvex multi functions. J. optim. Theory appl. 93, 167-182 (1997) · Zbl 0901.90161
[29] Taa, T.: Set-valued derivatives of multi functions and optimality conditions. Numer. funct. Anal. optim. 19, 121-140 (1998) · Zbl 1009.90106
[30] Zheng, X. Y.: The domination property for efficiency in locally convex spaces. J. math. Anal. appl. 213, 455-467 (1997) · Zbl 0907.90239
[31] Zheng, X. Y.: Proper efficiency in locally convex topological vector spaces. J. optim. Theory appl. 94, 469-486 (1997) · Zbl 0889.90141